| Catalog Number |
1788010000 |
| Medical Device Problem Codes |
No Display/Image (1183); Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that the ccu shut down in the middle of a case completely unprompted and now will not turn back on.The ccu was removed and swapped out with another from a tower at the facility.
Additional Manufacturer Narrative
Alleged failure: this ccu shut down in the middle of a case completely unprompted and now will not turn back on.The failure(s) identified in the investigation is consistent with the complaint record.Root cause: defective power supply.This is an electrical component failure, and it is difficult to predict the lifetime of electrical components.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
Event or Problem Description